# SDR SWAA010370

- Difficulty date: February 7, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 67,173 hours, 74,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Loose
- Location: Servica Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LIGHT ASSY PER MM.
